Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 9, 2018, 1:36 PM EDT for Bibb County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2018, 1:36 PM EDT (17:36 UTC)
- Expired
- Aug 9, 2018, 2:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
County Bibb County, GA
The radar
The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
346
WWUS82 KFFC 091736
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
136 PM EDT THU AUG 9 2018
GAZ071-072-081>083-094-095-091800-
Peach GA-Monroe GA-Bibb GA-Houston GA-Crawford GA-Jones GA-Twiggs GA-
136 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHEASTERN
MONROE...BIBB...NORTHERN HOUSTON...NORTHEASTERN CRAWFORD...
SOUTHEASTERN JONES AND NORTHWESTERN TWIGGS COUNTIES UNTIL 200 PM
EDT...
At 136 PM EDT...a strong thunderstorm was over Lake Tobesofkee, or 8
miles west of Macon...moving east at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Macon, Warner Robins, Centerville, Byron, Payne, Robins Air Force
Base, Payne City, Postell, Lake Tobesofkee, Bolingbroke, Jack Brown
Estates, Rutland, Mountain Springs, Griswoldville, Huber, Cross Keys,
Wesleyan, Dry Branch, Lizella and Skipperton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3276 8394 3296 8384 3293 8341 3259 8358
TIME...MOT...LOC 1736Z 278DEG 20KT 3282 8379
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 11:49 AM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Aug 9, 11:49 AM EDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1149 AM EDT Thu Aug 9 2018 .UPDATE... Forecast remains largely on track this morning. Hot and humid conditions are expected once again with heat indices exceeding 100 in the southern part of the region. There is currently no convective activity in the area, but a complex of showers and thunderstorms is approaching from the west. More active weather is still anticipated as this system moves into our area this afternoon and progresses eastward into the evening hours. A stalled boundary draped across the southern tier could provide a focus for enhanced convective activity and some strong to severe storms embedded within the system are a possibility. Although the main severe impact is still expected to be gusty winds, due to the deep moisture over the area, strong storms could also produce locally heavy rainfall and isolated concerns. King && .PREV DISCUSSION... /Issued 731 AM EDT Thu Aug 9 2018/ PREV DISCUSSION... /issued 400 AM EDT Thu Aug 9 2018/ SHORT TERM /Today through Friday/... Last vestiges of convective complex that traversed most of the forecast area last evening is exiting stage right. There still could be an isolated shower to pop up here prior to sunrise as evidenced by activity over northern Alabama at this hour but should be few and far between. Temps have recovered from the earlier cold pool that knocked some areas into the 60s are now back to their climatological values of lower 70s. For today, expecting another thunderstorm complex aided by mid level shortwave energy to affect the area late today into the first part of the overnight once again. Will be interesting to see how this round plays out as there will definitely be a boundary stalled across southern sections to start the day. This will eventually interact with approaching activity to the west in more of a zonal flow/embedded shortwave scenario vs yesterdays NW flow regime. NamNEST and some other hi res guidance indicate a line of storms moving into west central Georgia late this afternoon and then pushing east with areas where this complex rides along the boundary seeing the most enhanced activity and potential for strong to severe storms. Still expect winds to be the primary concern but with a focusing boundary in place from Columbus to Macon, may need to monitor for isolated flooding concerns as well. Main shortwave to arrive late Friday and once again bring enhanced thunderstorm chances to the area. With upper level support, high PWATs around 2 inches, and plenty of instability to work with, see no reason why we wont see numerous storms develop. May be a late start once again depending on speed of the shortwave but regardless most areas will see better than average shot at a line of storms moving through either late Fri or into the first half of the overnight portion Fri night. Deese LONG TERM /Friday Night through Wednesday/... Large positively-tilted upper trough extending from the Northeast to TX main feature over the bulk of the long term period before cutoff low develops over Monday over OH valley and meanders before slowly pushing east Wednesday. This puts in area of above average moisture and rainfall and slightly below normal daytime temps. As far as impacts, late Sunday through late Monday appear to have highest likelihood/coverage of strong/severe convection and highest rainfall amounts. Dry slot progged by medium range models in wake of short wave but timing fairly uncertain with GFS more progressive and CMC/EC slower. Have kept PoPs in slt chc category Tuesday, but if model trends continue, could actually see a dry day. Another weak short wave progged to follow this one by Wed but too far out to have much confidence due to pretty active overall pattern with westerlies over most of CONUS mid-latitudes extending much further south than normal. SNELSON AVIATION... 12Z UPDATE... Already seeing some SHRA and TSRA across the area and will need to carry VCSH early on. There will be some LIFR over far North GA mountains through daybreak but expect it to remain there and VFR to maintain for the reminder of the area. Another round of late developing more organized TSRA expected late this afternoon into the evening requiring a TEMPO for all sites and have added gust potential in there as well. //ATL CONFIDENCE...12Z UPDATE... High on all elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 91 72 89 71 / 40 60 50 40 Atlanta 89 72 87 72 / 70 70 60 40 Blairsville 84 65 81 64 / 50 70 60 50 Cartersville 89 69 86 70 / 70 60 60 40 Columbus 92 74 90 73 / 70 40 60 30 Gainesville 88 70 86 70 / 40 70 60 40 Macon 93 73 91 73 / 60 60 40 20 Rome 89 70 86 70 / 70 50 60 40 Peachtree City 89 71 88 71 / 70 60 60 40 Vidalia 93 74 92 75 / 30 60 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....SNELSON AVIATION...Deese
Hazardous weather outlook, Aug 9, 11:47 AM EDT, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1147 AM EDT Thu Aug 9 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1147 AM EDT Thu Aug 9 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected this afternoon and evening. Thunderstorms should develop after noon, especially over western Georgia and increase in coverage as they move east during the late afternoon and evening. Some storms could be strong to severe with damaging winds, frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered showers and thunderstorms are expected each day, mainly during the afternoon and evening. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 9, 10:44 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 AM EDT THU AUG 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 1 NE GREGORY 34.97N 84.76W
08/08/2018 MURRAY GA EMERGENCY MNGR
REPORTS OF MULTIPLE POWER LINES DOWN ON TENNGA GREGORY
ROAD AND SHIELDS ROAD IN THE CISCO, GA AREA IN NORTHERN
MURRAY COUNTY.
&&
EVENT NUMBER FFC1800810
JKINGLocal storm report, Aug 9, 11:19 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT THU AUG 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG ROBERTA 32.72N 84.01W
08/07/2018 CRAWFORD GA EMERGENCY MNGR
REPORT OF MULTIPLE TREES AND POWERLINES DOWN ALONG WEST
AGENCY STREET AND HWY 341 IN ROBERTA, GA.
&&
EVENT NUMBER FFC1800811
JKINGSpecial weather statement, Aug 9, 12:36 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
1236 PM EDT THU AUG 9 2018
GAZ059-060-072-073-091700-
Putnam GA-Baldwin GA-Jones GA-Jasper GA-
1236 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...
NORTHWESTERN BALDWIN...NORTHEASTERN JONES AND SOUTHEASTERN JASPER
COUNTIES UNTIL 100 PM EDT...
At 1235 PM EDT...a strong thunderstorm was over Hillsboro, or 10
miles north of Gray...moving east at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Ethridge, Resseaus Crossroads, Round Oak, Stanfordville, Blountsville
and Hillsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3310 8371 3320 8369 3325 8337 3305 8338
TIME...MOT...LOC 1635Z 273DEG 15KT 3316 8361
WIND...40MPHSpecial weather statement, Aug 9, 1:12 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
112 PM EDT THU AUG 9 2018
GAZ072-073-091745-
Baldwin GA-Jones GA-
112 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BALDWIN AND NORTHERN
JONES COUNTIES UNTIL 145 PM EDT...
At 110 PM EDT...a strong thunderstorm was over Round Oak, or 8 miles
northwest of Gray...moving east at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gray, James, Bradley, Wayside, Haddock, Round Oak, Greenberry
Crossroads, Clinton and Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3293 8346 3308 8375 3315 8370 3316 8363
3313 8337
TIME...MOT...LOC 1710Z 289DEG 17KT 3310 8364
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 9, 1:33 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
133 PM EDT THU AUG 9 2018
GAZ060-061-073-091800-
Putnam GA-Baldwin GA-Hancock GA-
133 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUTNAM...NORTHERN
BALDWIN AND SOUTHWESTERN HANCOCK COUNTIES UNTIL 200 PM EDT...
At 133 PM EDT...a strong thunderstorm was over Meriwether, or near
Milledgeville...moving east at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Milledgeville, Midway-Hardwick, Meriwether, Plant Harlee Branch,
Devereux, Beulah, Underwood, Hardwick, Allenwood and Linton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3309 8299 3308 8301 3308 8305 3306 8304
3303 8307 3301 8306 3300 8305 3299 8305
3297 8306 3311 8340 3327 8332 3319 8293
TIME...MOT...LOC 1733Z 289DEG 21KT 3316 8328
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 9, 1:36 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
136 PM EDT THU AUG 9 2018
GAZ071-072-081>083-094-095-091800-
Peach GA-Monroe GA-Bibb GA-Houston GA-Crawford GA-Jones GA-Twiggs GA-
136 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHEASTERN
MONROE...BIBB...NORTHERN HOUSTON...NORTHEASTERN CRAWFORD...
SOUTHEASTERN JONES AND NORTHWESTERN TWIGGS COUNTIES UNTIL 200 PM
EDT...
At 136 PM EDT...a strong thunderstorm was over Lake Tobesofkee, or 8
miles west of Macon...moving east at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Macon, Warner Robins, Centerville, Byron, Payne, Robins Air Force
Base, Payne City, Postell, Lake Tobesofkee, Bolingbroke, Jack Brown
Estates, Rutland, Mountain Springs, Griswoldville, Huber, Cross Keys,
Wesleyan, Dry Branch, Lizella and Skipperton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3276 8394 3296 8384 3293 8341 3259 8358
TIME...MOT...LOC 1736Z 278DEG 20KT 3282 8379
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:02 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Aug 8, 8:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 8, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 37 min |
| Aug 8, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 31 min |
| Aug 8, 8:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Aug 8, 8:35 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 25 min |
| Aug 8, 8:38 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 8, 8:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Aug 8, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Aug 8, 9:12 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 8, 9:16 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 8, 9:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Aug 8, 9:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 8, 9:45 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Aug 8, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Aug 8, 9:58 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 17 min |
| Aug 8, 10:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Aug 8, 10:02 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Aug 8, 10:12 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 48 min |
| Aug 8, 10:14 PM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Aug 8, 10:19 PM EDT | Special Weather Statement | FFC | Hancock | 41 min |
| Aug 8, 10:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Aug 8, 10:58 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 8, 11:45 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 30 min |
| Aug 8, 11:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Aug 9, 12:13 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Aug 9, 12:42 AM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Aug 9, 12:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 1:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 9, 1:33 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 9, 1:50 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Aug 9, 1:56 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 34 min |
| Aug 9, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb | 31 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Aug 9, 2:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Aug 9, 2:30 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 45 min |
| Aug 9, 2:33 PM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 38 min |
| Aug 9, 2:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 37 min |
| Aug 9, 2:51 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Aug 9, 2:56 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Aug 9, 3:04 PM EDT | Special Weather Statement | FFC | Clayton | 26 min |
| Aug 9, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 9, 3:16 PM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 44 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Aug 9, 3:19 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 26 min |
| Aug 9, 3:21 PM EDT | Special Weather Statement | FFC | Rockdale | 39 min |
| Aug 9, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 26 min |
| Aug 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 29 min |
| Aug 9, 3:51 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Coweta, Douglas, Heard, Paulding | 39 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 49 min |
| Aug 9, 3:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Aug 9, 4:06 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 39 min |
| Aug 9, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 37 min |
| Aug 9, 4:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 9, 4:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 43 min |
| Aug 9, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Aug 9, 4:36 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 39 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Aug 9, 4:54 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Monroe | 51 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 9, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Aug 9, 5:08 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Forsyth, Gwinnett, Rockdale | 52 min |
| Aug 9, 5:16 PM EDT | Special Weather Statement | FFC | Jenkins | 29 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 9, 5:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Aug 9, 5:34 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 9, 5:44 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Aug 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 25 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 9, 5:56 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 34 min |
| Aug 9, 6:16 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 29 min |
| Aug 9, 6:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Aug 9, 6:25 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach, Pulaski | 50 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Aug 9, 6:51 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 39 min |
| Aug 9, 7:08 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 52 min |
| Aug 9, 7:33 PM EDT | Flash Flood Warning | FFC | Houston, Peach | 3 hr |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.